My husband had been taking 2mg of dilaudid every 4 hours due to post op surgery of a bilateral thoractomy and a esophageal rupture. He can go 8 hrs without needing something and wants to get off the dilaudid as he is experiencing lots of nausea. He tried morphine in icu for a week but it messed with his mind. He seems to be sensitive to the pyschosis of the narcotics. The docs say switching to oxycodone is a choice but we are afraid if more physcosis and addiction. Any suggestions?
19 Apr 2011
a good medication which has no side effects, no mind altering highs, craziness is methadone. I was on morphine and believe me you i was a crazy person my husband said i would try to escape out the door and go anywhere, i wouldn't remember a thing, bad drug. but the methadone is wonder drug, it takes away the pain, there is no high nothing, it's great. the only problem is like any narcotic or opiate is that it can become addictive and it can have bad withdraws. i went off of methadone for about three weeks, the withdraws included sweating, hot cold flashes, some vomiting, a little pain, and just uncomfortable, but nothing that wasn't handable. i hope this helped you out your welcome to email me anytime. amber
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
doc has prescribed anti nausea drug but she would like to do some natural cure for it..any suggestions..having difficulty keeping even water down..
2 answers • 20 Feb 2010
... for the nausea that was taken off the market between then and 1986. Does anyone know the name of that RX. Thanks so much for your help
1 answer • 6 Jul 2011
I was trying to find out about nausea and vomiting associated with chemotherapy. I thought this was a chemotherapy site, not a general drug ...
1 answer • 4 Nov 2012
... I take 5mg every day at dinner and within hours experience increased nausea but no vomiting just a very inconfortable feeling like a rush. Takes ...
3 answers • 14 Dec 2012
I recently found I have an overactive thyroid & was prescribed the drug, Levothyroxine 75mg, only I am afraid it will cause even more nausea than ...
3 answers • 8 May 2014